Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 28, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 6, 2007, 1:09 AM CDT for Nodaway County, Missouri. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2007, 1:09 AM CDT (06:09 UTC)
- Expired
- May 6, 2007, 1:45 AM CDT
- In force
- 36 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
County Nodaway County, MO
The radar
The Omaha radar (KOAX), 148 km from the middle of the area, began a volume at 06:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 7:22 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 6.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2431 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1133 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 060609 SVREAX MOC147-060645- /O.NEW.KEAX.SV.W.0028.070506T0609Z-070506T0645Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 109 AM CDT SUN MAY 6 2007 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN NODAWAY COUNTY IN NORTHWEST MISSOURI * UNTIL 145 AM CDT * AT 104 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF SKIDMORE...OR 13 MILES SOUTHEAST OF TARKIO...AND MOVING NORTH AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BURLINGTON JUNCTION BY 120 AM CDT. THE TOWNS OF ELMO AND CLEARMONT ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4027 9519 4025 9497 4058 9496 4058 9522 $$ MJ
2 follow-up statements
000 WWUS53 KEAX 060624 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 123 AM CDT SUN MAY 6 2007 MOC147-060645- /O.CON.KEAX.SV.W.0028.000000T0000Z-070506T0645Z/ NODAWAY MO- 123 AM CDT SUN MAY 6 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN NODAWAY COUNTY UNTIL 145 AM CDT... AT 119 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL. THIS STORM WAS LOCATED NEAR BURLINGTON JUNCTION...OR 13 MILES EAST OF TARKIO...MOVING NORTH AT 30 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHWESTERN NODAWAY COUNTY. IN ADDITION...SEVERE THUNDERSTORMS OVER NORTHEAST HOLT COUNTY WILL BE MOVING INTO THE SKIDMORE AND QUITMAN AREAS BETWEEN 125 AM AND 140 AM. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4027 9519 4025 9497 4058 9496 4058 9522 $$ MJ
000 WWUS53 KEAX 060645 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 145 AM CDT SUN MAY 6 2007 MOC147-060655- /O.EXP.KEAX.SV.W.0028.000000T0000Z-070506T0645Z/ NODAWAY MO- 145 AM CDT SUN MAY 6 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN NODAWAY COUNTY HAS BEEN ALLOWED TO EXPIRE... AT 145 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 4027 9519 4025 9497 4058 9496 4058 9522 $$ MJ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 12:43 AM CDT, 26 minutes earlier.
Area forecast discussion, May 6, 12:43 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1243 AM CDT SUN MAY 6 2007 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... /904 PM CDT SAT MAY 5 2007/ WILL EXPAND CHANCE OF STORMS FURTHER EAST FOR THE OVERNIGHT HOURS. CONCERNED WITH SEEING SOME COOLING ALOFT AS 700 THERMAL RIDGE BREAKS DOWN A BIT. SEEING THETA E ADVECTION TAKING PLACE INTO WESTERN HALF OF MISSOURI AND LOW LEVEL JET...THOUGH FOCUSED MORE IN KANSAS...BEING A FACTOR IN WESTERN PORTIONS OF FORECAST AREA. PC && .PREVIOUS DISCUSSION... /344 PM CDT SAT MAY 5 2007/ ACTIVE DAY ACROSS THE PLAINS AS DEEP UPPER TROUGH EDGES EASTWARD ACROSS THE ROCKIES. H5 PROFILER DATA SHOWING IMPRESSIVE 50-80KT JET STRETCHING FROM CENTRAL NEBRASKA SOUTHWARD INTO NORTHERN TEXAS. CONVECTION HAS INITIATED FAIRLY EARLY ALONG AND AHEAD OF THE DRYLINE CURRENTLY EXTENDING FROM JUST EAST OF NORTH PLATTE SOUTHWARD TO HILL CITY TO DODGE CITY. CURRENTLY THINKING MOST OF THE CONVECTION THROUGH THE REMAINDER OF THIS AFTERNOON WILL REMAIN FARTHER WEST ACROSS CENTRAL KANSAS. ACROSS OUR NECK OF THE WOODS...SFC ANALYSIS SHOWING ILL DEFINED PSEUDO WARM FRONT DRAPED ACROSS THE CWA. DECENT CONVERGENCE ALONG THE BOUNDARY WITH SFC WINDS AT KSGF AND KAIZ DUE SOUTH LEADING INTO EAST- SOUTHEASTERLY FLOW FROM KANSAS CITY TO SEDALIA TO JEFFERSON CITY. LATEST VIS SAT IMAGE SHOWING SEVERAL CONVECTIVE ROLLS ACROSS THE AREA WITH DECENT CU FIELD EVIDENT. HOWEVER...18Z TOP SOUNDING SHOWING CAPPING INVERSION REMAINS PRESENT ACROSS THE AREA INHIBITING CONVECTIVE INITIATION. IN ADDITION...LATEST RUC ANALYSIS REVEALING H7 THERMAL AXIS NOSING INTO EXTREME EASTERN KANSAS AND SHOULD OVERSPREAD THE AREA THROUGH THE REMAINDER OF THE AFTERNOON. THIS WILL LIKELY KEEP ANY CONVECTION AT BAY LIMITING PRECIP CHANCES THROUGH THE AFTERNOON AND EARLY EVENING HOURS. ATTENTION THEN TURNS TO CONVECTIVE POTENTIAL OVERNIGHT TONIGHT WITH ACTIVITY FURTHER WEST. WITH DEEP MERIDIONAL FLOW ACROSS MOST OF THE PLAINS...STORM MOTIONS HAVE FAVORED A MORE NORTH TO NORTH-NORTHEAST DIRECTION THUS FAR TODAY. MODEL PROGS CONTINUE THIS TREND AS UPPER TROUGH ELONGATES ALONG THE EASTERN EXTENT OF THE ROCKIES OVERNIGHT. FIRST THOUGHT WAS TO REMOVE MENTION OF POPS ACROSS THE WESTERN CWA BASED ON THESE TRENDS. HOWEVER...WITH NEW CONVECTION FORMING WELL AHEAD OF THE DRYLINE ACROSS CENTRAL KANSAS...DECIDED TO KEEP POPS GOING OVERNIGHT MAINLY FOCUSED ACROSS THE NORTHWESTERN COUNTIES. SLIGHT RISK REMAINS IN EFFECT FOR EXTREME NORTHWEST TIP OF MISSOURI AND EXTREME NORTHEAST KANSAS...AND CANT RULE OUT LARGE HAIL AND STRONG WINDS WITH ANY ACTIVITY THAT MAKES IT THIS FAR EAST. DEEP UPPER TROUGH REMAINS ANCHORED ACROSS THE EASTERN ROCKIES DURING THE DAY TOMORROW AS AMPLIFIED RIDGING TAKES SHAPE FROM THE GREAT LAKES TO THE GULF COAST. THIS WILL LIKELY LEAD TO A REPEAT PERFORMANCE AS SEEN TODAY WITH THE DRYLINE LIKELY BEING THE FOCUS FOR INITIATION ACROSS WESTERN AND CENTRAL KANSAS ONCE AGAIN. THINKING SVR POTENTIAL WILL AGAIN BE HIGHLY CONDITIONAL ON ACTIVITY FURTHER WEST MAKING EASTWARD PROGRESS INTO EASTERN KANSAS/WESTERN MISSOURI. IF IT DOES MAKE IT THIS FAR...AGAIN LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. OTHERWISE...POINT FORECAST SOUNDINGS SHOWING LESS CAPPING ACROSS THE AREA TOMORROW OWING TO A BETTER CHANCE OF PRECIP DEVELOPMENT....HOWEVER..LAPSE RATES AND SHEAR ARE MARKEDLY WEAKER ACROSS MISSOURI. NEVERTHELESS...SHOULD SEE SIMILAR THERMODYNAMICS REMAIN IN PLACE AS SEEN TODAY CREATING DECENT INSTABILITY AGAIN TOMORROW. THEREFORE...KEPT MENTION OF CHC POPS TOMORROW AFTERNOON THROUGH THE BEGINNING OF THE WEEK WITH UPPER SYSTEM ONLY SLOWLY EDGING EASTWARD. MODEL PROGS CONTINUE TO INDICATE HIGH QPF FIELDS BY THE BEGINNING TO THE WEEK. THIS IN COMBINATION WITH HIGH PW VALUES MAY LEAD TO SOME HYDRO CONCERNS DURING THIS TIME FRAME. WILL CONTINUE TO MONITOR TRENDS AS THE SITUATION EVOLVES. DEROCHE EXTENDED FORECAST... AS TO BE EXPECTED...THE MEDIUM RANGE FORECAST REMAINS VERY MUDDY...ESPECIALLY IN THE TUESDAY/WEDNESDAY TIME FRAME AS MOST METEOROLOGICAL VARIABLES WILL BE CONTROLLED BY THE EVOLUTION OF MESO/STORM-SCALE FEATURES IN THE DAY 2-3 TIME FRAME. SYNOPTICALLY...THIS TIME FRAME LOOKS VERY WET AS PROGRESSION OF UPPER RIDGE INTO THE EASTERN US ALLOWS SOUTHWESTERLY UPPER FLOW TO STRENGTHEN AHEAD OF BROAD LONGWAVE TROUGHING ACROSS THE HIGH PLAINS. MID-UPPER LEVEL HEIGHT FALLS...CORRESPONDING TO THE REMOVAL OF ANY REMAINING CAP...WILL ALLOW A VERY MOIST AND WEAKLY UNSTABLE AIRMASS TO CONVECT OUT WITH LITTLE DIFFICULTY AS SEVERAL SHORTWAVE ROTATE NORTHEAST ACROSS THE AREA. SUFFICIENT SHEAR MAY POSE A THREAT FOR SEVERE WEATHER TUESDAY...ALTHOUGH I THINK THAT INSOLATION WILL BE LIMITED WITH ABUNDANT CLOUD COVER AND THREAT FOR WIDESPREAD ANTECEDENT THUNDERSTORMS. IN FACT...HEAVY RAINFALL BETWEEN TOMORROW AND THE UPPER TROUGH PASSAGE EARLY FRIDAY LOOKS TO BE THE MAIN CONCERN -- AND POTENTIALLY A BIG ONE. QUALITY LOW LEVEL MOISTURE FOR EARLY MAY IS ALREADY IN PLACE AND THE COLLECTIVE EFFECTS OF POTENTIALLY 5 DAYS OF THUNDERSTORM ACTIVITY WILL LIKELY DELIVER SEVERAL INCHES OF RAINFALL OVER A WIDESPREAD AREA DURING THE PERIOD. HAVING JUST EXITED ONE RECENT WET PERIOD WITH LITTLE IN-BETWEEN BREAK...WILL LIKELY ISSUE AN ESF FOR THE PERIOD HIGHLIGHTING HEAVY RAIN/FLOOD POTENTIAL INTO NEXT WEEK. TEMPERATURES WILL BE EXTREMELY DIFFICULT GIVEN THE ENVIRONMENT. WE MAY NOT END UP MUCH WARMER THAN UPPER 60S/LOWER 70S ON A FEW OF THESE DAYS. DID BUMP UP LOWS/DEWPOINTS AS MOISTURE CONTENT SHOULD CHANGE LITTLE DURING THE TUESDAY-THURSDAY TIME FRAME. BOOKBINDER && .AVIATION... APPEARS TAF SITES WILL GET A BREAK IN THE RAIN FOR GOOD PORTION OF THE OVERNIGHT HOURS. MAIN CONCERN IS WITH THE STJ TAF SITE...WHICH IS A LITTLE FURTHER WEST THAN THE MCI AND MKC SITES. IT WILL BE MORE INFLUENCED BY THE 50 KT LLJ AND THE THETA E ADVECTION TAKING PLACE WITH THIS JET. CONVECTION IN THAT AREA WILL ALSO BE AIDED BY SHORT WAVE THAT SHOULD BE MOVING NORTH PAST THAT AREA LATE TONIGHT. WILL KEEP A MENTION OF SHOWERS LATE TONIGHT FOR STJ...BUT FOR MCI AND MKC...FOR NOW WILL ONLY GO WITH LOWER STRATO CU DECK DEVELOPING AS LOWER LAYERS SATURATE. FOR THE DAY ON SUNDAY...SHOULD SEE ANOTHER DAY MUCH LIKE SATURDAY...WITH MORE STORMS FIRING IN KANSAS...BUT ALSO THE POTENTIAL OF STORMS INTO WESTERN MISSOURI BY LATE IN THE AFTERNOON AS CONVECTIVE TEMPERATURES ARE REACHED WITH A WARM FRONTAL BOUNDARY LINGERING IN THE REGION. PC && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, May 5, 8:39 PM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 839 PM CDT SAT MAY 5 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-070145- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 839 PM CDT SAT MAY 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER NORTHWEST MISSOURI AND EXTREME NORTHEAST KANSAS TONIGHT. SCATTERED THUNDERSTORMS DEVELOPING OVER NORTHWEST MISSOURI TONIGHT WILL BE CAPABLE OF LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. IN ADDITION...ISOLATED THUNDERSTORMS HAVE DEVELOPED ACROSS EASTERN KANSAS MOVING TOWARDS THE NORTH. IF THESE STORMS CAN PERSIST...A SEVERE THREAT WOULD INCREASE ACROSS EXTREME EASTERN KANSAS AND WESTERN MISSOURI TONIGHT INCLUDING THE KANSAS CITY METRO AREA. THE MAIN THREAT WITH THIS ACTIVITY WILL BE LARGE HAIL AND DAMAGING WINDS. HOWEVER...WITH INCREASING WIND FIELD ACROSS THE REGION...AN ISOLATED TORNADO THREAT WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY AND SUNDAY EVENING AS THE HIGH PLAINS UPPER SYSTEM CONTINUES A SLOW NORTHEAST SHIFT. THE PRIMARY SEVERE THREAT ON SUNDAY WILL LIKELY EXIST FARTHER WEST ACROSS CENTRAL KANSAS. THIS ACTIVITY MAY PUSH INTO EXTREME EASTERN KANSAS AND WESTERN MISSOURI DURING THE EVENING AND OVERNIGHT HOURS. THUNDERSTORMS WILL BE POSSIBLE AGAIN MONDAY THROUGH WEDNESDAY ACROSS THE FORECAST AREA. STORMS MAY BECOME STRONG TO SEVERE DURING THIS TIME PERIOD CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. HOWEVER..IT REMAINS TOO EARLY TO DETERMINE A SPECIFIC REGION FOR ANY SEVERE ACTIVITY. IN ADDITION...HEAVY RAINFALL WILL BE POSSIBLE DURING THIS TIME FRAME LEADING TO THE POSSIBILITY OF LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT ACROSS EASTERN KANSAS AND WESTERN MISSOURI. SPOTTER ACTIVATION MAY ALSO BE NEEDED AGAIN ON SUNDAY EVENING MAINLY OVER NORTHWEST AND WEST CENTRAL MISSOURI AND EXTREME EAST CENTRAL KANSAS. DEROCHE
In the hours before
Special weather statement, May 5, 8:20 PM CDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 820 PM CDT SAT MAY 5 2007 MOZ001-060145- ATCHISON- 820 PM CDT SAT MAY 5 2007 ...SIGNIFICANT WEATHER ALERT FOR CENTRAL ATCHISON COUNTY UNTIL 845 PM CDT... AT 816 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF FAIRFAX...OR 17 MILES SOUTH OF TARKIO...MOVING NORTH AT 35 MPH. THIS STORM WILL BE NEAR... TARKIO AND 6 MILES EAST OF ROCKPORT BY 835 PM CDT. THE TOWN OF WESTBORO IS ALSO IN THE PATH OF THIS STORM. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. 21
Special weather statement, May 6, 12:34 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1234 AM CDT SUN MAY 6 2007 MOZ003-004-060615- GENTRY-WORTH- 1234 AM CDT SUN MAY 6 2007 ...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN GENTRY AND WORTH COUNTIES UNTIL 115 AM CDT... AT 1230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR STANBERRY...MOVING NORTH AT 35 MPH. THIS STORM WILL BE NEAR... GRANT CITY BY 105 AM CDT. THE TOWNS OF GENTRY AND WORTH ARE ALSO IN THE PATH OF THIS STORM. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. MJ
Special weather statement, May 6, 12:38 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1238 AM CDT SUN MAY 6 2007 MOZ001-002-011-060615- ATCHISON-HOLT-NODAWAY- 1238 AM CDT SUN MAY 6 2007 ...SIGNIFICANT WEATHER ALERT FOR CENTRAL HOLT...EASTERN ATCHISON AND WESTERN NODAWAY COUNTIES UNTIL 115 AM CDT... AT 1235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MOUND CITY...MOVING NORTH AT 45 MPH. THIS STORM WILL BE NEAR... 6 MILES WEST OF SKIDMORE BY 1245 AM CDT. 6 MILES WEST OF BURLINGTON JUNCTION BY 100 AM CDT. THE TOWNS OF BIGELOW...QUITMAN AND ELMO ARE ALSO IN THE PATH OF THIS STORM. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. MJ
Local storm report, May 6, 12:56 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1256 AM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HAIL STANBERRY 40.22N 94.54W
05/06/2007 E1.00 INCH GENTRY MO LAW ENFORCEMENT
&&
MASThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 1:12 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 33 min |
| May 6, 2:38 AM CDT | Flood Watch | EAX | Andrew, Atchison, Buchanan, DeKalb, Gentry, Holt and 2 more | 6 hr |
| May 6, 2:49 AM CDT | Flash Flood Warning | EAX | Atchison, Holt, Nodaway | 8 hr |
| May 6, 3:57 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 33 min |
| May 6, 4:22 AM CDT | Flash Flood Warning | EAX | Andrew, Nodaway | 8 hr |
| May 6, 5:02 AM CDT | Severe Thunderstorm Warning | EAX | Gentry, Worth | 29 min |
| May 6, 5:22 AM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison | 38 min |
| May 6, 6:54 AM CDT | Severe Thunderstorm Warning | EAX | Grundy, Linn, Livingston, Mercer, Putnam, Sullivan | 51 min |
| May 6, 9:02 AM CDT | Flash Flood Watch | EAX | Adair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more | 28 hr |
| May 6, 9:39 AM CDT | Flash Flood Warning | EAX | Jackson | 5 hr |
| May 6, 9:51 AM CDT | Flash Flood Warning | EAX | Cass | 5 hr |
| May 6, 12:16 PM CDT | Flash Flood Warning | EAX | Bates, Henry | 6 hr |
| May 6, 2:21 PM CDT | Severe Thunderstorm Warning | EAX | Cooper | 39 min |
| May 6, 4:38 PM CDT | Flash Flood Warning | EAX | Cass, Jackson | 6 hr |
| May 6, 5:03 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 42 min |
| May 6, 5:19 PM CDT | Flash Flood Warning | EAX | Ray | 6 hr |
| May 6, 6:19 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Pettis | 41 min |
| May 6, 6:25 PM CDT | Flash Flood Warning | EAX | Bates, Henry | 6 hr |
| May 6, 6:32 PM CDT | Flash Flood Warning | EAX | Livingston | 6 hr |
| May 6, 6:46 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 44 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.